# SDR C2XA04CL040

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE FROM THE AFT EMERGENCY EXIT TO THE LAV.  MAINTENANCE REPLACED THE EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
